# SDR REXA2015122201207

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 3,334 hours, 2,284 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY ALARM ACTIVATED TWICE.  R & R FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPERATIONS CHECKED GOOD.
